MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US EMPHASYS; HIP IMPLANT : ACETABULAR LINER

DEPUY ORTHOPAEDICS INC US EMPHASYS; HIP IMPLANT : ACETABULAR LINER
Catalog Number 472256036
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the emphasys liner would not seat into the acetabular cup during the procedure on (b)(6) 2025.A 10 minute surgical delay was noted.No reported patient harm.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d6a, d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿the emphasys liner would not seat into the acetabular cup.¿.The reported emsys lnr aox n 56-58x36 (lot.4876853) was returned to depuy synthes for evaluation.The depuy synthes team forwarded all the available evidence to the manufacturing site for further evaluation.Based on the manufacturing investigation, a nonconformance was not confirmed in the emsys lnr aox n 56-58x36 (4876853) reported.The part is compliant with specifications, and the geometric features required for mating with the acetabular cup passed inspection.All inspection results are well within specification limits.A manufacturing record evaluation was performed for the finished device product description: emsys lnr aox n 56-58x36 product code: 472256036, lot number: 4876853, and no non-conformances or manufacturing irregularities were identified regarding the complained device issue.The overall complaint was not confirmed based on the available evidence and returned device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product description: emsys lnr aox n 56-58x36 product code: 472256036, lot number: 4876853 and no non-conformances or manufacturing irregularities were identified regarding the complained device issue.Device history review: a manufacturing record evaluation was performed for the finished device product description: emsys lnr aox n 56-58x36 product code: 472256036 lot number: 4876853 and no non-conformances or manufacturing irregularities were identified regarding the complained device issue.Corrected: d1, h3.

Brand Name
EMPHASYS
Common Device Name
HIP IMPLANT : ACETABULAR LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23789317
Report Number1818910-2025-21733
Device Sequence Number10453138
Product Code LPH
UDI-Device Identifier10603295500407
UDI-Public(01)10603295500407(17)300630(10)4876853
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K221636
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number472256036
Device Lot Number4876853
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/23/2025
Supplement Date Received by Manufacturer01/06/2026
03/25/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/08/2026
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown